On resonance Hamiltonian systems without the Palais-Smale condition

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, we study periodic solutions of resonance Hamiltonian systems. By combining Conley index theory and Galerkin approximation method, we prove the existence of periodic solutions of Hamiltonain systems where both the Palais-Smale condition and the strong resonance method fail.

Original languageEnglish (US)
Pages (from-to)1041-1056
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number6
StatePublished - Jun 1 2005


  • Conley index
  • Galerkin approximation
  • Hamiltonian systems
  • Maslov-type index
  • Periodic solution


Dive into the research topics of 'On resonance Hamiltonian systems without the Palais-Smale condition'. Together they form a unique fingerprint.

Cite this